# SDR UALA2012071303793

- Difficulty date: July 12, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 62,242 hours, 23,009 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079003AC
- Part serial: 1268
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

HEARD & FELT LOW FREQUENCY RUMBLE.  NO PRESSURE DIFFERENCES OFF ENGINE BLEED AIR.  CPC 2 SYS IN CHARGE.  REPLACED AVIONICS DUCT PER AMM.  PRESSURIZED ALL DUCTS AND CHECKED FOR ADDITIONAL LEAKS -NONE FOUND.  PERFORMED AVIONICS EQUIPMENT VENTILATION ADJUSTMENT AND TEST PER AMM, OPS CHECKED GOOD.
